RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ann. Inst. H. Poincaré Probab. Statist., 2014, том 50, выпуск 2, страницы 602–627 (Mi aipps1)  

Conditional limit theorems for intermediately subcritical branching processes in random environment

V. I. Afanasyeva, Ch. Böinghoffb, G. Kerstingb, V. A. Vatutina

a Department of Discrete Mathematics, Steklov Mathematical Institute, 8 Gubkin Street, 119 991 Moscow, Russia
b Fachbereich Mathematik, Universität Frankfurt, Fach 187, D-60054 Frankfurt am Main, Germany

Аннотация: For a branching process in random environment it is assumed that the offspring distribution of the individuals varies in a random fashion, independently from one generation to the other. For the subcritical regime a kind of phase transition appears. In this paper we study the intermediately subcritical case, which constitutes the borderline within this phase transition. We study the asymptotic behavior of the survival probability. Next the size of the population and the shape of the random environment conditioned on non-extinction is examined. Finally we show that conditioned on non-extinction periods of small and large population sizes alternate. This kind of ‘bottleneck’ behavior appears under the annealed approach only in the intermediately subcritical case.

Финансовая поддержка Номер гранта
Deutsche Forschungsgemeinschaft
Российский фонд фундаментальных исследований 08-01-91954
This paper is a part of the research project ‘Branching processes and random walks in random environment’ supported by the German Research Foundation (DFG) and the Russian Foundation of Basic Research (RFBF, Grant DFG-RFBR 08-01-91954).


DOI: https://doi.org/10.1214/12-AIHP526


Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 60J80; Secondary 60K37; 60G50; 60F17
Поступила в редакцию: 13.01.2012
Исправленный вариант: 18.09.2012
Принята в печать:24.09.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aipps1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:41
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020